# SDR IPXA13M77226

- Difficulty date: February 11, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CRACKED BEADED DOUBLER IN LT WING L/E COMPARTMENT AT XOS 645.  REPAIRED LT WING FIXED L/E BEADED DOUBLER AT STA XOS 645 REF SRM 5 7-40-02, REPAIR 15, FIG 203.
